# SDR DLM88040383

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 40,343 hours, 32,103 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107Q
- Part serial: 6577AB
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE CONFIGURING THE AIRCRAFT FOR APPROACH, THE LEFT HYDRAULIC QUANTITY DECREASED TO 3 QUARTS.  SERVICED SAME TO FULL.  FOUND HYD PRESS TRANSMITTER LEAKING.  REPLACED TRANSMITTER, RAN HYD AND NO LEAKS FOUND PER  M/M.  OPS CKS GOOD.
